# SDR QXEA2013062701134

- Difficulty date: June 27, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,265 hours, 29,384 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Condition: Corroded
- Location: Lav Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND ON THE LAV SERV PORT INTERNAL DOUBLER LOCATED AT X-18.25 AND X1.00 BETWEEN STR 25S AND 27S. REPAIRED DAMAGE REF TASK CARD RD 8/4-53-5509.
